# SDR 3LYA090313

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N507L
- Make and model: Bombdr DHC8402
- Aircraft serial: 4181
- Aircraft time: 3,104 hours, 2,756 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 4151171
- Part serial: 0957
- Condition: Damaged
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

PASSENGER REPORTED SEEING SPARKS FROM RT MLG ON TAKEOFF.  AFTER LANDING FOUND FOD IN NR 4 TIRE.  CREW DECLARED EMERGENCY AND LANDED WITH EQUIPMENT PRESENT IN GJT AS SCHEDULED.  MX DISCOVERED FOD ON INBD SIDE OF NR 4 TIRE SIDEWALL.  .040 INCH SAFETY WIRE PROTRUDING FROM SIDEWALL APPROX 10 INCHES LONG.  MX REMOVED AND REPLACED NR 4 MAIN WHEEL ASSY.
